# SDR FDEA202107241850

- Difficulty date: July 24, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 81,708 hours, 41,373 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING OTBD FWD FLAP UPPER SURFACE HAS 4EA LOCATIONS OF DELAMINATION APPROX   70 OTBD OF THE INBD EDGE ALL CONTAINED WITHIN APPROX 20" OF EACH OTHER  REPAIRED L/H WING O/B FWD FLAP UPPER SURFACE IAW B757-SRM 57-53-01-2R & 51-70-07-0G.
